# SDR 2007UALA05097

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 48,789 hours, 17,050 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R UNABLE TO ARM SLIDE.   FOUND GIRT BAR LANYARD INTERFERENCE.   REPOSITIONED GIRT BAR LANYARD.  DOOR FUNCTIONS NORMALLY.
